# SDR M7K2008F00139

- Difficulty date: November 5, 2007
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N818MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4131
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 350A23422220
- Condition: Cracked
- Location: Tailboom
- Part time: 905 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE PERIODIC INSPECTION THE UPPER RT FITTING WAS FOUND WITH 25 INCH CRACK ON ITS BOTTOM ATTACHMENT FLANGE AND THROUGH ONE OF THE 4 REINFORCEMENT RIBS.  A NEW FITTING WAS MATCH DRILLED AND INSTALLED.  THIS IS A FAIRLY COMMON DEFECT THAT OFTEN REPEATS ITSELF ON AN AIRCRAFT BUT HAS BEEN KNOWN NOT TO CRACK ON SOME AC FOR REASONS UNKNOWN.  (K)
